# SDR CALA2021040800439

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 19,333 hours, 6,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CABIN SEATS EMERGENCY PROXIMITY LIGHTS INOP. (REF AAR NR 9617079) REMOVED AND REPLACED M2626 AND M2627 BATTERY PACK AND POWER SUPPPLY PER AMM 33-51-06-760-805 AND 33-51-06-960-806 AND TEST NORMAL PER AMM 33-51-00-710-801, WORK ACCOMPLISHED BY MECHANIC V891460, INSPECTED BY V891403 ADD EMP:V891460 REMOVED AND REPLACED M2626 AND M2627 BATTERY PACK AND POWER SUPPLY PER AMM 33-51-06-960-805 AND 33-51-06-960-806 AND TEST NORMAL PER ACMM 33-51-00-710-801. REF. AAR N/R:9617079 WORK ACCOMPLISHED BY: V891460.INSPECTED BY: V891403 ADD EMP:V891460
